| Model Number |
H74939171040670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.E1 initial reporter facility name: (b)(6) hospital.G4 premarket / 510(k) #: k103751, k110122.
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified arteriovenous fistula.A 4.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst upon second inflation at 18 atmospheres for 4 seconds.The procedure was completed with a different device.No complications were reported, and the patient condition following the procedure was stable.
Event or Problem Description
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.E1 initial reporter facility name: (b)(6).G4 premarket / 510(k) #: k103751, k110122.Device evaluated by mfr.: the device was returned for analysis.A visual examination of the returned device found that the balloon had been inflated and was not refolded.The balloon was inflated to its rated burst pressure of 24 atm with no leaks or issues noted.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.